M. Razzaghi, Y. Ordokhani, "Solution of nonlinear Volterra-Hammerstein integral equations via rationalized Haar functions", Mathematical Problems in Engineering, vol. 7, Article ID 859471, 15 pages, 2001. https://doi.org/10.1155/S1024123X01001612
Solution of nonlinear Volterra-Hammerstein integral equations via rationalized Haar functions
Rationalized Haar functions are developed to approximate the solutions of the nonlinear Volterra-Hammerstein integral equations. Properties of Rationalized Haar functions are first presented, and the operational matrix of integration together with the product operational matrix are utilized to reduce the computation of integral equations to into some algebraic equations. The method is computationally attractive, and applications are demonstrated through illustrative examples.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.